# SDR FDEA201103291235

- Difficulty date: March 29, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 46, STA 1640, LBL63.0 BETWEEN WL207-200 UNABLE TO LOCATE 657N3161-11 FITTING DUE TO EXISTING FASTENER HOLES ON THE FRAME, 2 EA ARE NOT POSITIONED AS   DEPICTED ON DWG 657N3160, SH 2, REV D -FIGURE "E". AT BS 1640, LBL 63, WL 207, FRAME REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350399EZ2R03 AND EA 757-5362-16-F3207, REV -, DATED 03/07/11. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY AND IS CLASSIFIED AS A MAJOR REPAIR. REF EA F-5310-146549, FOR DTA TRACKING, AND FORM 8110-3, DATED 05/24/2011, FOR FIRST STAGE APPROVAL.
